ITEM METADATA RECORD
Title: Mathematical structure of magnons in quantum ferromagnets
Authors: Michoel, Tom
Verbeure, André #
Issue Date: Aug-1999
Publisher: Iop publishing ltd
Series Title: Journal of Physics A. Mathematical and General vol:32 issue:32 pages:5875-5883
Abstract: We provide the mathematical structure and a simple, transparent and rigorous derivation of the magnons as elementary quasi-particle excitations at low temperatures and in the infinite spin limit for a large class of Heisenberg ferromagnets. The magnon canonical variables are obtained as fluctuation operators in the infinite spin limit. Their quantum character is governed by the size of the magnetization.
ISSN: 0305-4470
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science